# SDR DXTA2025010601812

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 5,071 hours, 3,342 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER WING EMERGENCY EXIT DOOR IS ADMITTING A HIGH-PITCHED SQUEAL DURING CRUISE. APPEARS TO BE COMING FROM DOOR SEAL.   INSPECTED AND CLEANED DOOR SEAL. NO DEFECTS NOTED. DOOR REINSTALLED IAW CE-680AS MM 52-20-05. OPS CHECK GOOD IAW CE-680AS MM 21-30-00.
